Journal of Symbolic Logic

Review: Jerzy Slupecki, Uber die Regeln des Aussagenkalkuls

Wilhelm Ackermann

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 21, Issue 1 (1956), 87-88.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183732323

JSTOR
links.jstor.org

Citation

Ackermann, Wilhelm. Review: Jerzy Slupecki, Uber die Regeln des Aussagenkalkuls. J. Symbolic Logic 21 (1956), no. 1, 87--88. https://projecteuclid.org/euclid.jsl/1183732323


Export citation